# SDR YENA2022031600238

- Difficulty date: March 1, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 78,867 hours, 29,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 873198
- Condition: Failed
- Location: 10wl-Batt
- Part time: 1,488 hours, 524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SECONDARY FINDING FAULT MESSAGE ON PTP EPSU FWD ; REF AE NR 2022-48313, W/O 2022-16/1. REMOVED AND REPLACED BATTERY OF EPSU 10WL I.A.W. AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A, PERFORMED OPERATIONAL CHECK OF EMERGENCY POWER SUPPLY UNIT BY BITE CHECK I.A.W. AMM 33-51-00-710-001-A. CHECK IS OK. WORK DONE BY 90669, CK'D BY 8623917.
